1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

1 Publication

[1]
2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed